Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Classification of tight contact structures on small Seifert fibered $L$–spaces

Irena Matkovič

Algebraic & Geometric Topology 18 (2018) 111–152
Abstract

We identify tight contact structures on small Seifert fibered L–spaces as exactly the structures having nonvanishing contact invariant, and classify them by their induced Spinc structures. The result (in the new case of M(1;r1,r2,r3)) is based on the translation between convex surface theory and the tightness criterion of Lisca and Stipsicz.

Keywords
Seifert fibered $3$–manifolds, tight contact structures, contact Ozsváth–Szabó invariant, convex surface theory
Mathematical Subject Classification 2010
Primary: 57R17
References
Publication
Received: 29 January 2016
Revised: 30 March 2017
Accepted: 3 July 2017
Published: 10 January 2018
Authors
Irena Matkovič
Department of Mathematics
Central European University
Budapest
Hungary